# SDR UPS03840735

- Difficulty date: May 3, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 559764631
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  BS 50 - 54 S-21L CUSP FRAME CRACKED APPROX 4.5 INCH LONG.  FABBED -31 FRAME IAW DAC DWG 5597646.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED -31 FRAME IAW DC8 SRM 51-1-21 & 51-1-20D.
